Claritin 24 Hour Non-Drowsy Allergy Tablets,10mg, ( 45 tablets + 70 tablets)

Save $3.96

Price:
Sale price$45.49 USD Regular price$49.45 USD

Description

  • Active Ingredients: Loratadine - 10 mg (Antihistamine)
    Inactive Ingredients: Cornstarch, Lactose Monohydrate, Magnesium Stearate

     Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose

    #1 doctor recommended non-drowsy oral allergy brand.

    Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Claritin is an antihistamine so it hinders the cascade triggered by allergens.

    Made in Ireland

    Adults and Children 6 years and over: 1 tablet daily

    not more than 1 tablet in 24 hours.

    Children under 6 years of age: ask a doctor.

    Consumers with liver or kidney disease: ask a doctor.

    ©Bayer

You may also like

Recently viewed